MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,MOBILE,ADULT CUFF

Medline Industries, LP MEDLINE; ANEROID,MOBILE,ADULT CUFF
Catalog Number MDS9407
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the dial will not register at bottom center \"0\" therefore med-surg is not able to get accurate reading on patients.".
 
Additional Manufacturer Narrative
A complaint was received, and the customer reported receiving a medline mobile aneroid that has needle off/not set to "0"; the customer also reported that med-surg is not able to get accurate reading on patients.The customer sent in a picture of the front plate of the aneroid gauge, and from the photograph it is clear that the needle is off centered from the "0" starting position.However these aneroids are meant to be calibrated using the included tool when the needle is not in the correct position, and the customer must calibrate the device on their end before use; the complaint is not confirmed.No root cause was identified, and the division will monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,MOBILE,ADULT CUFF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50872150
Report Number1417592-2026-49254
Device Sequence Number15797790
Product Code DXQ
UDI-Device Identifier40080196771333
UDI-Public40080196771333
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9407
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown